# SDR ASAA2020120233638

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,208 hours, 6,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF L2 DOOR INOPERABLE.  RELAMPED NO HELP.  GROUNDED-YES.  REPLACED M1673 EMERGENCY EXIT LIGHT BATTERY PACK.  OPERATIONS NORMAL, REF B737-900 MM 33-51-06-960-806 AND PER WDM 33-51-14.
